# SDR UALA2012022701178

- Difficulty date: February 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 83,124 hours, 13,453 cycles
- Engine: Pwa PW4060
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 6227999003
- Part serial: 559
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EHSI WENT INOP, FLIGHT DIVERTED.  CREW REPORTS CAPT EHSI IS BLANK, SWITCHING INST SOURCE SELECT SW TO ALT HAS NO EFFECT.  REPLACED EHSI, ALL OPS CHECKS SATISFACTORY.
